Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 271, NWS Omaha, NE

August 6, 2011Antelope County, Madison County, Pierce County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 6, 2011, 7:44 PM CDT for Antelope County, Madison County, Pierce County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2011, 7:44 PM CDT (00:44 UTC)
Expired
Aug 6, 2011, 8:30 PM CDT
In force
46 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Antelope County, NE, Madison County, NE, Pierce County, NE

The radar

The Omaha radar (KOAX), 138 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 8:00 PM CDTHAIL 1Oakdale, NE
Aug 6, 8:30 PM CDTHAIL 1.75Pierce, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 5:32 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3454 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3454 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
1.9
Supercell composite
13.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WUUS53 KOAX 070044
SVROAX
NEC003-119-139-070130-
/O.NEW.KOAX.SV.W.0271.110807T0044Z-110807T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
744 PM CDT SAT AUG 6 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ANTELOPE COUNTY IN NORTHEAST NEBRASKA...
  NORTHERN MADISON COUNTY IN NORTHEAST NEBRASKA...
  SOUTHERN PIERCE COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 830 PM CDT

* AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THIS STORM
  WAS LOCATED NEAR OAKDALE...OR 27 MILES WEST OF NORFOLK...AND MOVING
  EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORFOLK...MEADOW GROVE...BATTLE CREEK...HADAR...PIERCE...TILDEN AND
  WILLOW CREEK STATE RECREATION AREA.

THE WARNED AREA INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILE MARKERS
155 AND 171.

THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS
48 AND 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4225 9742 4199 9737 4194 9801 4213 9802
TIME...MOT...LOC 0045Z 259DEG 22KT 4205 9791
WIND...HAIL 60MPH 1.50IN

$$

FOBERT
2 follow-up statements
444 
WWUS53 KOAX 070107
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
807 PM CDT SAT AUG 6 2011

NEC003-119-139-070130-
/O.CON.KOAX.SV.W.0271.000000T0000Z-110807T0130Z/
MADISON NE-PIERCE NE-ANTELOPE NE-
807 PM CDT SAT AUG 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ANTELOPE...SOUTHERN PIERCE AND NORTHERN MADISON COUNTIES UNTIL 830 PM
CDT...

AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MEADOW GROVE...OR 18 MILES WEST OF NORFOLK...MOVING EAST
AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  NORFOLK...BATTLE CREEK...HADAR...PIERCE AND WILLOW CREEK STATE
  RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4195 9792 4215 9794 4225 9742 4199 9737
TIME...MOT...LOC 0107Z 259DEG 22KT 4208 9773
WIND...HAIL 60MPH 1.00IN

$$

FOBERT
490 
WWUS53 KOAX 070131 RRA
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
831 PM CDT SAT AUG 6 2011

NEC003-119-139-070141-
/O.EXP.KOAX.SV.W.0271.000000T0000Z-110807T0130Z/
MADISON NE-PIERCE NE-ANTELOPE NE-
831 PM CDT SAT AUG 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ANTELOPE...
SOUTHERN PIERCE AND NORTHERN MADISON COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.

LAT...LON 4195 9792 4215 9794 4225 9742 4199 9737
TIME...MOT...LOC 0107Z 259DEG 22KT 4208 9773

$$

FOBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:44 PM CDT, 4 hours earlier.

Area forecast discussion, Aug 6, 3:44 PM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
344 PM CDT SAT AUG 6 2011

.SHORT TERM...TONIGHT.
NOT MAKING ANY SIGNIFICANT CHANGES TO THE OVERNIGHT FORECAST. SKIES
HAVE CLEARED ACROSS EASTERN NEBRASKA AND WESTERN IOWA THIS AFTERNOON
ALLOWING FOR GOOD SURFACE HEATING. THIS SHOULD HELP DESTABILIZE THE
ATMOSPHERE AHEAD OF THE APPROACHING COLD FRONT AND ERODE WHAT CAP WE
HAVE. BEST UPPER SUPPORT IS STILL EXPECTED TO REMAIN FAIRLY WELL
NORTH OF THE FORECAST AREA...BUT LOW LEVEL CONVERGENCE AND WEAK
UPPER SUPPORT STILL POINTS TO A SCATTERED TO BROKEN LINE OF
CONVECTION ADVANCING ACROSS THE AREA THROUGH THE EVENING...EXITING
THE SOUTHEAST BEFORE SUN UP. INSTABILITY AND 0-6KM SHEAR ARE STILL
FORECAST TO BE SUFFICIENT FOR AT LEAST ISOLATED SEVERE
THUNDERSTORMS. DO NOT BELIEVE COVERAGE WILL BE HIGH ENOUGH RIGHT NOW
TO ADD SEVERE WORDING TO THE PRODUCTS.
&&

.LONG TERM...SUNDAY THROUGH SATURDAY

THERE WILL BE A BRIEF BREAK IN THUNDERSTORM ACTIVITY DURING THE
MORNING HOURS SUNDAY...BEFORE THE NEXT SYSTEM MOVES THROUGH IN FAST
NORTHWEST FLOW. RAIN CHANCES DURING THE AFTERNOON HOURS WILL BE
HIGHEST IN THE SOUTHWEST ZONES...BUT WILL STILL BE LOW END CHANCE
POPS. WITH MOISTURE CONTINUING TO INCREASE AHEAD OF WARM FRONT
MOVING NORTH SUNDAY NIGHT...HAVE INCREASED POPS AREA WIDE...
ESPECIALLY AFTER MIDNIGHT...BUT HAVE HELD OFF ON GOING LIKELY
WORDING. THIS WILL HAVE TO BE MONITORED...AS MODELS ARE COMING INTO
AGREEMENT OF DEVELOPMENT ALONG THIS BOUNDARY. WHILE SEVERE WEATHER
IS A POSSIBILITY...MAINLY WINDS...ANY ELEVATED STORM COULD BRING
LARGE HAIL...AND FLOODING WILL BE A CONCERN WITH ANY TRAINING STORMS.

IN THE FAST MOVING FLOW...ANOTHER COLD FRONT WILL ENTER THE AREA
MONDAY AFTERNOON AND OVERNIGHT. WHILE SEVERE STORMS CAN NOT BE RULED
OUT...THE BEST CHANCES WILL BE SOUTH OF THE AREA.

NORTHWEST FLOW WILL CONTINUE THROUGH THE EXTENDED...WITH SEVERAL
SHORTWAVES MOVING ACROSS THE AREA. THUNDERSTORMS CHANCES WILL
CONTINUE...BUT WILL BE SCATTERED IN NATURE.
&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

ALL SITES HAVE IMPROVED TO VFR AND EXPECT VFR CONDITIONS TO PREVAIL
THROUGH THIS FORECAST PERIOD OUTSIDE OF CONVECTIVE ACTIVITY.
ISOLATED CONVECTION IS POSSIBLE AREA WIDE AFTER 20Z...BUT MAIN
THREAT WILL BE BE WITH MORE ORGANIZED SCATTERED CONVECTION AHEAD OF
AN APPROACHING COLD FRONT. BEST CHANCES FOR KOFK BETWEEN 22Z AND
02Z...KOMA 03Z TO 07Z...AND KLNK 04Z TO 08Z. SOUTHERLY WINDS WILL
CONTINUE AROUND 8 TO 12 KTS AHEAD OF THE FRONT...BECOMING NORTHWEST
BEHIND THE STORMS.
&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SENA/NIPPER
Hazardous weather outlook, Aug 6, 7:01 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
701 PM CDT SAT AUG 6 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-071415-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
701 PM CDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING
ACROSS MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA. A FEW OF THE
STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN HAZARDS. ANY THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN
AS WELL.

A COLD FRONT DRIFTING SOUTHEAST THROUGH EASTERN NEBRASKA THIS
EVENING...COMBINED WITH HIGH INSTABILITY OVER THE AREA...WILL
TRIGGER THE SEVERE THUNDERSTORMS. THE STORMS WILL TRACK TO THE
EAST AND SOUTHEAST AT ABOUT 20 OR 25 MPH. THE STORMS SHOULD SWEEP
THROUGH EASTERN NEBRASKA AND SOUTHWEST IOWA BY ABOUT MIDNIGHT OR 1
AM.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI
RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

INTERMITTENT THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF
THE AREA INTO EARLY NEXT WEEK AS NUMEROUS WEATHER DISTURBANCES
MOVE ACROSS THE PLAINS. A FEW SEVERE THUNDERSTORMS WILL BE
POSSIBLE SUNDAY NIGHT...AND THERE MAY BE ANOTHER THREAT FOR STRONG
STORMS MONDAY AFTERNOON AND MONDAY NIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING.

In the hours before

Special weather statement, Aug 6, 6:47 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
647 PM CDT SAT AUG 6 2011

IAZ043-070030-
MONONA IA-
647 PM CDT SAT AUG 6 2011

...SPECIAL WEATHER STATEMENT FOR NORTHERN MONONA COUNTY UNTIL 730 PM
CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WHITING...OR 27 MILES SOUTHEAST OF SIOUX
CITY...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UTE...
  KENNEBEC...
  RODNEY...
  CASTANA...
  MAPLETON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KERN
Special weather statement, Aug 6, 7:08 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
708 PM CDT SAT AUG 6 2011

IAZ043-055-070100-
HARRISON IA-MONONA IA-
708 PM CDT SAT AUG 6 2011

...SPECIAL WEATHER STATEMENT FOR NORTHERN HARRISON AND SOUTHEASTERN
MONONA COUNTIES UNTIL 800 PM CDT...

AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PISGAH...OR 43 MILES NORTH OF OMAHA...
MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PISGAH...
  MOORHEAD...
  PREPARATION CANYON STATE PARK...
  SOLDIER...
  DUNLAP...

THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KERN
Local storm report, Aug 6, 7:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
724 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     UTICA                   40.90N 97.35W
08/06/2011  E60 MPH          SEWARD             NE   TRAINED SPOTTER

&&

JB
Local storm report, Aug 6, 7:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             MOORHEAD                41.92N 95.85W
08/06/2011  E1.00 INCH       MONONA             IA   PUBLIC

&&

JB
Special weather statement, Aug 6, 7:33 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
733 PM CDT SAT AUG 6 2011

NEZ051>053-067-070115-
CASS NE-DOUGLAS NE-SARPY NE-SAUNDERS NE-
733 PM CDT SAT AUG 6 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN SAUNDERS...SARPY...
DOUGLAS AND NORTHEASTERN CASS COUNTIES UNTIL 815 PM CDT...

AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTH OF MEAD...OR 24 MILES WEST OF
OMAHA...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OMAHA...
  GRETNA...
  MILLARD...
  SPRINGFIELD...
  CEDAR CREEK...
  RALSTON...
  LA VISTA...
  PAPILLION...
  BELLEVUE...
  OFFUTT AFB...
  PLATTSMOUTH...
  COUNCIL BLUFFS...
  TWO RIVERS STATE RECREATION AREA...
  CHALCO...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BOUSTEAD
Local storm report, Aug 6, 7:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
737 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             PETERSBURG              41.85N 98.08W
08/06/2011  E1.25 INCH       BOONE              NE   PUBLIC

0735 PM     TSTM WND GST     PETERSBURG              41.85N 98.08W
08/06/2011  E60 MPH          BOONE              NE   PUBLIC

            WIND GUST STRONG ENOUGH TO BLOW A 200 LB TANK ACROSS A
            GAS STATION PARKING LOT.

&&

JB

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:11 PM CDTSevere Thunderstorm WarningOAXSaline, Seward49 min
Aug 6, 7:19 PM CDTSevere Thunderstorm WarningOAXBoone26 min
Aug 6, 7:40 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline, Seward50 min
Aug 6, 7:43 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte47 min
Aug 6, 7:48 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders42 min
Aug 6, 8:24 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy51 min
Aug 6, 8:28 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Otoe47 min
Aug 6, 8:29 PM CDTSevere Thunderstorm WarningOAXColfax, Platte19 min
Aug 6, 8:54 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe36 min
Aug 6, 9:04 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders41 min
Aug 6, 9:10 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne27 min
Aug 6, 9:30 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Douglas, Lancaster, Saunders, Seward45 min
Aug 6, 9:35 PM CDTSevere Thunderstorm WarningOAXCedar, Pierce, Wayne40 min
Aug 6, 9:43 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Lancaster, Otoe, Sarpy, Saunders and 1 more47 min
Aug 6, 10:11 PM CDTSevere Thunderstorm WarningOAXCass, Otoe49 min
Aug 7, 12:02 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Sarpy, Saunders43 min
Aug 7, 12:07 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Saline, Saunders, Seward38 min
Aug 7, 12:45 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe45 min
Aug 7, 2:54 AM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe51 min
Aug 7, 3:46 AM CDTSevere Thunderstorm WarningOAXNemaha44 min
Aug 7, 4:19 AM CDTSevere Thunderstorm WarningOAXRichardson41 min
Aug 7, 10:11 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson30 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.